# SDR FOTR2019813123

- Difficulty date: December 1, 2010
- Submitted: March 18, 2011
- Operation: General aviation
- Aircraft: N713AA
- Make and model: Boeing 727-200
- Aircraft serial: 22465
- Aircraft time: 61,995 hours, 34,363 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Cracked
- Location: Zone 200
- Part time: 61,995 hours, 34,363 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD UPPER AFT MOST SEGMENT FUSELAGE SIDE AFT LOBE IS CRACKED.  REMOVED MAIN CARGO DOOR AFT SEGMENT HINGE IAW FREIGHTER MM, FIG 5201B, REV F.  FABRICATED NEW SECTION FROM MS20001-16-7200 PO 9002399, DIM 18" X 3.75" IAW FREIGHTER MM FIG 5201B REV F.  LOCATED AND DRILLED NEW AFT HINGE SECTION IAW FREIGHTER MM FIG 5201B REV F. INSTALLED NEW SECTION IAW FREIGHTER MM FIG 5201B REV F.
